# SDR ASAA1057334

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,163 hours, 3,285 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 17410802
- Part serial: 005264
- Condition: Dirty
- Location: Cockpit
- Part time: 11,163 hours, 3,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 BUTTON ON CAPT MCDU STICKS OPS INTERMITTENT.  PERFORMED FMCS CDU SURFACES CLEANING REF 34 61 01.  OPS CHECK NORMAL.
